| Model Number |
MMT-7020A |
| Medical Device Problem Code |
Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
2nd sensor, performed visual inspection and found sensor cannula retracted inside sensor base and found broken cannula broken part is missing.See picture attachment file for details.Unable to confirm customer received sensor in said condition due to customer returned opened/used.
Event or Problem Description
Customer's mother reported via phone call that two sensors died back to back after one day.Customer's blood glucose level was unknown at the time of incident.Customer reported they did receive a calibration not accepted alert.Customer reported they did receive a change sensor alert.The sensor will be returned for analysis.